Loading, please wait...
:

product description page

Acetaminophen (NSAID) Migraine Relief Pain Reliever Coated Caplets - 200ct - Up&Up™ (Compare to active ingredients in Excedrin Migraine)

Acetaminophen (NSAID) Migraine Relief Pain Reliever Coated Caplets - 200ct - Up&Up™ (Compare to active ingredients in Excedrin Migraine) - image 1 of 4

About this item

Highlights

  • Compare to the active ingredients in Excedrin® Migraine
  • Migraine Formula Caplets contain acetaminophen 250 mg, aspirin (NSAID) 250 mg, and caffeine 65 mg
  • This product is gluten-free
ABOUT MIGRAINE FORMULA CAPLETS (CAPSULE-SHAPED TABLETS): Compare to the active ingredients in Excedrin® Migraine. Migraine Formula Caplets are coated caplets (capsule-shaped tablets) and contain acetaminophen 250 mg, aspirin (NSAID) 250 mg, and caffeine 65 mg. A NSAID is a nonsteroidal anti-inflammatory drug. This product is gluten-free.
Health Facts: Contains pain reliever, Contains Acetaminophen, Contains Aspirin, Contains Caffeine
Active Ingredient Strength Value: 250 milligrams
Product Warning: Contains Acetaminophen, do not use if you are pregnant or nursing, Contains Acetaminophen, Contains Caffeine, do not use if you are pregnant or nursing
Product Form: Caplet
Suggested Age: 18 Years and Up
Primary Active Ingredient: Acetaminophen
Active ingredient 2 strength: 250 milligrams
Active ingredient 2: Aspirin
Package Quantity: 200
TCIN: 14515036
UPC: 370030625642
Item Number (DPCI): 094-01-0782
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.
$10.76
Shipping no longer available
Out of stock in stores near you

Most recent reviews

Not the same

(would not recommend)
2 out of 5 stars
CindyS 5 months ago
I normally like up & up products but this is one that I won't be buying again. I took these 2 days ago for a migraine and normally Excedrin gives relief within 30 minutes. These did nothing, even after a second dose. I don't know what's different but clearly something is, and that's disappointment b...see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report
(would recommend)
5 out of 5 stars
Freeman 5 months ago
verified purchaser
Just as good as the name brand.
Do you find this helpful?
yes (0)no (0)report

Great product

(would recommend)
5 out of 5 stars
Mom of 2 6 months ago
verified purchaser
We find that this works just as well for us as a family as it’s major name brand competitors. We won’t be switching anytime soon.
Do you find this helpful?
yes (0)no (0)report

Excedrine

(would recommend)
5 out of 5 stars
Fnu 7 months ago
verified purchaser
Its a good product and worth the valuesee moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report
(would recommend)
4 out of 5 stars
BK 8 months ago
verified purchaser
Comparable to Excedrine Migrane. No noticable difference.see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Disappointed

(would not recommend)
1 out of 5 stars
MrsC 8 months ago
Used Excedrine Migraine and it was amazing, went to Target to buy it but found this was way less and had the same active ingredients. I took some and didn't find any relief at all. I thought maybe it was just a really bad headache this time. A few days later my husband asked me for something for his...see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

quality and value

(would recommend)
5 out of 5 stars
shopper 14 8 months ago
verified purchaser
does exactly what Excedrin does!see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

No-brainer replacement

(would recommend)
5 out of 5 stars
West Side 10 months ago
verified purchaser
Great no-brainer white label replacement for the 'national brand'.see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.